# SDR LR7A2017092801211

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 3567221
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK, FOUND THE BS 817 BULKHEAD, LBL 28 - RBL 28 RAMP DOOR FITTING CORRODED, WL 128 - 144.   REPLACED IAW SRM 51-60, AND 51-70.
